MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The nalu representative present at the revision on (b)(6) 2025 reports that the initial implant utilized sutures through a silicone ring to anchor the leads.The sutures tore through the silicone ring and the leads had migrated.Although the patient did not report any symptoms related to the lead migration specifically, it is suspected that the lead movement placed pressure on the ipg, leading to rotation of the ipg within the pocket and thus connectivity symptoms.During the revision the physician utilized an alternate suture technique to increase implant stability.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat lower back pain.Approximately 2-3 months after the implant the patient reported onset of connectivity issues between the implantable pulse generator (ipg) and the external therapy discs.It was determined that the ipg had migrated within the pocket to no longer be seated flat and parallel to the skin surface, causing the connectivity challenges.On (b)(6) 2025, the ipg was removed from the existing pocket on the right flank area and a new ipg was implanted in the left flank area.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23739139
Report Number3015425075-2025-00341
Device Sequence Number21041650
Product Code GZB
UDI-Device Identifier00812537037189
UDI-Public(01)00812537037189(11)241028(17)271028
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown